# SDR CALA2021100101755

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737-8
- Aircraft serial: 28933
- Aircraft time: 70,464 hours, 25,136 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fastener
- Condition: Missing
- Location: Panel 551bt Uppe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 1 EACH FASTENER MISSING ON PANEL 551BT UPPER WING SURFACE. NUT PLATE ALSO MISSING. ADDED PHOTO OF PANEL 551BT. INSTALLED NUT PLATE ON LH WING UPPER PANEL 551BT PER SRM 51-40-02.
